Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: buprenorphine Elizabeth

Posted by jojo on August 3, 2001, at 1:48:36

In reply to buprenorphine Neal, posted by Elizabeth on August 1, 2001, at 14:00:19

> > Did I read on another thread that you intend to go off bup? I was curious as to why.
>
> Side effects, of course. But it depends on how well the desipramine ends up working.
>
> -elizabeth

Elizabeth- Would you tell me what side effects?

jojo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jojo thread:71430
URL: http://www.dr-bob.org/babble/20010731/msgs/73264.html